Inflation, Debt, Fiscal Policy and Ambiguity
Maxwell J Fry and
Peter Sinclair
International Journal of Finance & Economics, 2002, vol. 7, issue 2, 157-63
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www3.interscience.wiley.com/cgi-bin/jtoc?ID=15416 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ijf:ijfiec:v:7:y:2002:i:2:p:157-63
Ordering information: This journal article can be ordered from
http://jws-edcv.wile ... PRINT_ISSN=1076-9307
Access Statistics for this article
International Journal of Finance & Economics is currently edited by Mark P. Taylor, Keith Cuthbertson and Michael P. Dooley
More articles in International Journal of Finance & Economics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().